# SDR HALA2014092600146

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 7,037 hours, 1,068 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM ENGINE FAULT FOR NR 1 ENGINE STALL, AUTO RESTART-NORMAL.   NR 1 ENGINE, INLET EXHAUST CHECKED GOOD.  PERFORMED TSM, OK FOR SERVICE IAW TSM80-00-00-810-899-A.
